# SDR FDEA201812113486

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438204
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION OF THE LEFT WING CENTER FLAP TOP SKIN AND RIB FLANGES FOUND AFT RIB 27 FLANGE CRACKED. REPAIRED THE LEFT WING CENTER FLAP CRACKED RIB UPPER FLANGE AT RIB27, STR.2.8 TO REAR SPAR PER EA 6-5750-T0344015 P1 & DRAWING A57960307. EA TITLE: WINGS - FLIGHT SURFACES - CRACK ON LT CENTER FLAP RIB 27. MAJOR REPAIR IAW GMM 6-2-100.
